de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Jumpstarting the all-loop S-matrix of planar N=4 super Yang-Mills

Caron-Huot, S., & He, S. (2012). Jumpstarting the all-loop S-matrix of planar N=4 super Yang-Mills. Journal of high energy physics: JHEP, 2012(07): 174. doi:10.1007/JHEP07(2012)174.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-6268-8 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-626A-4
Genre: Journal Article

Files

show Files
hide Files
:
1112.1060 (Preprint), 630KB
Description:
File downloaded from arXiv at 2011-12-19 13:40
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
JHEP2012_07_174.pdf (Any fulltext), 871KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Caron-Huot, Simon, Author
He, Song1, Author              
Affiliations:
1Canonical and Covariant Dynamics of Quantum Gravity, AEI Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:102878              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th
 Abstract: We derive a set of first-order differential equations obeyed by the S-matrix of planar maximally supersymmetric Yang-Mills theory. The equations, based on the Yangian symmetry of the theory, involve only finite and regulator-independent quantities and uniquely determine the all-loop S-matrix. When expanded in powers of the coupling they give derivatives of amplitudes as single integrals over lower-loop, higher-point amplitudes/Wilson loops. We outline a derivation for the equations using the Operator Product Expansion for Wilson loops. We apply them on a few examples at two- and three-loops, reproducing a recent result on the two-loop NMHV hexagon and fixing previously undermined coefficients in a recent Ansatz for the three-loop MHV hexagon. In addition, we consider amplitudes restricted to a two-dimensional subspace of Minkowski space and derive a particularly simple closed set of equations in that case.

Details

show
hide
Language(s):
 Dates: 2011-12-052012
 Publication Status: Published in print
 Pages: 32 pages, 3 figures
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1112.1060
DOI: 10.1007/JHEP07(2012)174
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of high energy physics : JHEP
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bologna, Italy : Società italiana di fisica
Pages: - Volume / Issue: 2012 (07) Sequence Number: 174 Start / End Page: - Identifier: ISSN: 1126-6708
CoNE: http://pubman.mpdl.mpg.de/cone/journals/resource/111021927548002